# SDR TWAA0017203

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 39,625 hours, 8,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD GALLEY CROSS OVER EGRESS LIGHT, AND THE EGRESS LIGHT AT CABIN SEAT ROW 38 LT SIDE, WERE INOPERATIVE.  REPLACED THE CROSS OVER CABLE, (P/N 8077-5), AND THE LAMP ASSEMBLY AT ROW 38, (P/N 8074-1).  CHECK-C 9-23-99.
